Heart problems and medications

Common Questions and Answers about Heart problems and medications

heart

Avatar f tn than normal. Heart rate becomes elevated and shaky.
Avatar m tn Lipitor 40 MG Tablet 1 tablet every day Used along with diet, exercise, and weight-loss to reduce the risk of heart attack and stroke and to decrease the chance that heart surgery will be needed in people who have heart disease or who are at risk of developing heart disease. Atorvastatin is also used to decrease the amount of cholesterol (a fat-like substance) and other fatty substances in the blood.
250051 tn?1328131130 Next on the list is the electrolytes Potassium 20Meq two times per day and magnesium 400mg two time per day for heart rhythm problems and that my blood test usually show that both are below normal when I get hospitalized. I take Metformin 1000mg per night and Byetta (2 shots per day at 10mcg) for my diabetes, I have a few diabetes complications such as gastroparesis, which I take Reglan 10 mgs before each meal, and foot neuropathy, which I take Neurontin 400mg two time per day.
Avatar f tn I got a stent put in. Probably a problem from the high blood calcium, treatment, and blood pressure all mixed together. Getting ablation, too.
Avatar m tn I am 33 years old and i have 2 small children ages 2 and 4. I am also looking after my mother with my husband in jail.... I seem to be some what stressed a little. recently I have been having these funny little episodes with my heart I get breathless then my heart does these half beats where it feels like its trying to stop then goes back to normal heart rate the doctor did say to me that it was eptopic beat but didnt explain anything to me. which as it does stresses you out even more.
Avatar n tn I can almost gurantee its not, I can be standing up and get dizzy. I have Cardiomyopathy,Cad, and COPD. My recent cath showed increased heart pressures with several non-viable areas of the left heart. Whats your thoughts on the med switch. Thanks for your time.
Avatar n tn The reason I ask is that I used to run marathons, and I suddenly started having problems now, are these always here from birth?
1019167 tn?1315588348 have to go see dr on monday... might be getting sent to a cardiologist!!
Avatar f tn I had this problem since my dad passed away, its getting worst, the older i get.
332079 tn?1194973175 Today I went to the doctor and had a few tests done. I have been experiencing chest pain, rapid heartbeat or palpitations, sharp pains in feet, back, legs. I also have had alot of muscle twitching all over my body and numbness of my hands if I keep them still to long. When I wake in the morning my body feels very stiff and I have lots of back pain. I also have pain in my arms when i try to straighten my arm, my elbows click and i get sharp pains in them. Neck and upper back tension.
Avatar f tn Am on prednisone drops - and sincerely having side effects and pain from these -- and tylenol was told at the hospital. Due to the other health problems I need the rest and to get relief from the pain. I do have mini percocet but concerned it would might be that it would effect the healing of the eye. Had this surgery 2 weeks ago today. thanks so much for any information you may have.
3246889 tn?1349974415 Glipizide®, Glyburide® and Glimepiride® (sulfonylureas) and Prandin® and Starlix® (metiglinides). These drugs target the beta cells in the pancreas and force them to squeeze out more insulin. The sulfonylureas and the metiglinides target slightly different areas of the beta cell but their overall effect is the same. Sulfonylureas, the more powerful of the two groups, can reduce A1C by 1 to 2 percent while metiglinides are about one-half as powerful. It is usually best to take them with meals.
Avatar m tn Too technical for most of us to help beyond saying ask your heart doctor and/or the doctor prescribing. I always ask my cardiologist when I am written a prescription by my primary care, which is seldom. The pharmacist should be able to tell you if there are any known problems with the mix of medication in a general context, but I'd not take that as the best answer as to the mix and PVC..that's something in the specialty of the cardiologist.
448723 tn?1301454958 On Thursday night I experienced an erratic heartbeat (for the 2nd time) and it went for around 8 hours. My heart was jumping all over the place and alternated between feeling like someone was kicking it and like someone was standing on it. At times it was difficult to breathe, and I did quite a bit of involuntary wheezing. Of course I should have gone to the hospital at the time, but I didn't want anything to be wrong.
Avatar n tn How long has she been followed for this problem. What size was her aorta previously? What is her heart rate and blood pressure. These factors among others would influence your doctor's decision about treatment. Beta blockers are controversial with regards to their use in decreaseing the rate of aortic enlargement. Especially when the blood pressure is otherwise normal.
1616953 tn?1443835511 Beth and I are kind of being arms length. I think I've gotta get off the computer or spend more quality time. Got into bed and tried to decode some kind of pattern to my heart irregularity. For a while (Prev night) I thought it had some repeating cycle. Like 8 beats before it skipped then 4 beats for a while then back to 8 and then 16. All really interesting except none of that happened when I started paying attention last night.
Avatar n tn from i was 9yrs old i had Rheumatic Heart Disease and was taking medications but now i am not on meds anymore, i am overweight, and i have high blood pressure, i don't know what is wrong with me, the sharp pain in my heart is on and off. please help. what is wrong with me. Amandalee.
1210142 tn?1266077031 tony969, Sorry to hear about your recent troubles and problems with the medications. The aspirin and plavix you are taking prevent the stents from becoming clotted and are absolutely necessary after having stents placed. These medications are without question the most important that you take. As for the losartan and carvedilol, dizziness and fatigue are two common side effects of the medications.
Avatar f tn I have taken that med for several years and at a high dose part of that time. I have had some dream problems (may not be related to the BB) but no insomnia.
642877 tn?1281799282 Had the pounding heart sensation. Ate a bunch of junk during the day. Didn't sleep well and had a series of nightmares.
782988 tn?1242685985 Seeking answers for my heart problems-in the process of getting tests. Hoping to get advice and support.
11301418 tn?1417005814 I'm a 54year old woman. I have PVC syndrome it affects my work and everyday life. I'm on heart medication for it. I've had wow syndrome that was fixed three time and came back each time. My question is why can't they the doctors fix it, so I don't have to take medications.
Avatar n tn / I have talked to a few people who were put on pharm type marijuana for b.p problems and other calming problems by a M.D. Doctor ! Im not sure if the MaryJane is smoked or eatten ? or how its taken , but the fact remains that these people are much more happy,and b.p has gone down, and they are relaxed more and at ease !